It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


Or you can just try tapering down a little at a time until you are completely off them. Sometimes the doctor who prescribed them will help with this as I don't think it's terribly uncommon for people to become dependent or to have withdrawl symptoms even after taking them for legitmately and as prescribed.
If you don't want to do that you could contact a board certified addictionologist for help, or go the route suggested in the other post. Personally, I didn't go the suboxone route because I felt like I was substituting one thing for another I would have to taper off of later. That's completely a personal choice though and it works miracles for some people, but you do have to taper when you stop using it.
The final choice is cold turkey. The worst of the physical symptoms is over in about 3-4 days. Like a case of the flu, body aches, headache, stuffy nose, stomach upset. For me the anxiety and cravings are worse than the withdrawls were. If you don't like the feeling you get from taking them, it might not be emotionally as difficult for you. I don't know...everyone is different. Personally, I liked Hydro and the energy and sense of well being I got from taking it...therein lies my problem and part of the reason I became addicted.
Good Luck on your decision.





All times are GMT -7. The time now is 09:04 AM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!